# SDR DALA2016051804116

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 116,227 hours, 16,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE TASK-LEFT WING INBD T/E FLAP FWD LOWER SURFACE FOUND DENT.  LEFT WING INBD T/E FLAP LOWER SURFACE FWD AREA REPAIR IAW SRM 51-70-10, REPAIR GENERAL AND SRM 51-70-03.
